I had to take my son to the ER tonight -- apparently he developed a bad reaction to the Zyprexa. We were at a restaurant for dinner when he started complaining of his throat and tongue feeling swollen. I ran to a local drugstore and got some liquid Benedryl to give to him. On the way to the store he started complaining of his jaw being misaligned -- like it was cramping or spasming. He couldn't hold it straight and it was actually hurting him. Also, he couldn't stop his eyes from staring up and his head kept twisting to one side. We decided to stop at the ER on the way home. By now he was drooling and having trouble swallowing although the jaw symptoms were improving a little, but intermittently. His head was still tilting to one side, his tongue was quivering and he couldn't hold it out straight. I got hold of our neuro and he agreed with the ER doctor's assessment that it was probably due to the Zyprexa. So now we're back to square one. They gave him a shot of Decadron and some Ativan to relax him, and he was feeling much better and the symptoms seem to have resolved for now. Anyone else ever had this problem with a neuroleptic medication?